Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna

IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2017: 0.67

See all formats and pricing
More options …
Volume 17, Issue 2


Homogeneous spaces in coincidence theory II

Daciberg L. Gonçalves
  • Dept. de Matemática—IME—USP, Caixa Postal 66.281—CEP 05311-970, Säo Paulo—SP, Brasil.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Peter N.-S. Wong
Published Online: 2005-07-27 | DOI: https://doi.org/10.1515/form.2005.17.2.297


For maps f, g : X → Y  between closed orientable n-manifolds, we investigate conditions for which N(f, g)  = R(f, g) where N(f, g) and R(f, g) denote the Nielsen and Reidemeister coincidence numbers respectively. In particular, we give necessary and suffcient conditions for the equality to hold when Y is a solvmanifold or when both X and Y are infrasolvmanifolds.

About the article

Received: February 9, 2001

Revised: January 31, 2003

Published Online: 2005-07-27

Published in Print: 2005-03-11

Citation Information: Forum Mathematicum, Volume 17, Issue 2, Pages 297–313, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2005.17.2.297.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Daciberg Gonçalves and Peter Wong
Acta Mathematica Sinica, English Series, 2018
Daciberg Gonçalves and Parameswaran Sankaran
Pacific Journal of Mathematics, 2016, Volume 280, Number 2, Page 349
Nic Koban and Peter Wong
Topology and its Applications, 2015, Volume 193, Page 192
Seung Won Kim and Jong Bum Lee
Journal of Pure and Applied Algebra, 2006, Volume 204, Number 3, Page 555
Philip R. Heath
Topology and its Applications, 2015, Volume 181, Page 3
Karel Dekimpe and Pieter Penninckx
Topology and its Applications, 2010, Volume 157, Number 10-11, Page 1815
Philip R. Heath
Topology and its Applications, 2008, Volume 156, Number 2, Page 165
Karel Dekimpe and Pieter Penninckx
Journal of Fixed Point Theory and Applications, 2011, Volume 9, Number 2, Page 257
Nic Koban and Peter Wong
Geometriae Dedicata, 2011, Volume 151, Number 1, Page 233
Daciberg Gonçalves and Peter Wong
Journal für die reine und angewandte Mathematik (Crelles Journal), 2009, Volume 2009, Number 633

Comments (0)

Please log in or register to comment.
Log in